MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has received the autopulse platform for investigation.A follow-up report will be submitted when the investigation has been completed.
 
Event or Problem Description
Resuscitation setting based on emboli.For this, the patient was administered actilyse and then the customer started mechanical chest compressions using autopulse platform (sn (b)(6)).About 15 seconds after actilyse was started, the platform stopped compressions without intervention of a vpk.Due to this issue, the customer switched to manual compressions and restarted the autopulse platform.This occurred for 5 to 6 blocks after each rhythm check.This affected the continuity of compressions (switching between manual and mechanical cpr).Finally, the customer switched to manual compressions and use of the platform was discontinued.The autopulse showed no obvious error message.In both the continuous compression mode and the 30:2 mode, the platform stops after 15 seconds.No additional information was provided.Patient's status information was requested but the customer did not provide a response.
 
Event or Problem Description
Based on the 4 h's and 4 t's in the als protocol, the site arrived at a possible embolism.For this, the patient was administered actilyse and then, the customer started mechanical chest compressions using autopulse platform (b)(6).About 15 seconds after actilyse was started, the platform stopped compressions without intervention of a nurse.Due to this issue, the customer switched to manual compressions and restarted the autopulse platform.This occurred for 5 to 6 blocks after each rhythm check.This affected the continuity of compressions (switching between manual and mechanical cpr).Finally, the customer switched to manual compressions and use of the platform was discontinued.The autopulse showed no obvious error message.In both the continuous compression mode and the 30:2 mode, the platform stops after 15 seconds.Patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
B5 (describe event or problem) was updated.With additional information.The reported complaint that the autopulse platform (b)(6) stops compressions was confirmed during the archive data review but not during functional testing.Based on the archive data review, the platform displayed multiple user advisory (ua) 17 (max motor on-time exceeded during active operation) error messages.The root cause was related to the brake gap being outside of specification, so failures can occur under heavy load.Visual inspection of the returned platform was performed, and no physical damage was observed.The brake gap was observed to be out of specification, related to the reported complaint.The brake gap was adjusted to remedy the issue.A review of the archive data showed user advisory (ua) 17 (motor on for too long during active operation), confirming the reported complaint.The autopulse platform passed the initial functional testing without any faults or errors.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints for autopulse platform with sn (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key19494109
Report Number3010617000-2024-00464
Device Sequence Number15230552
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date06/08/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown